Instability of spherical interfaces in a nonlinear free boundary problem

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Existence and stability of spherically symmetric stationary interfaces in a two-phase boundary problem are studied in RN (N ≥ 2). We show that there exist two such solutions: a large ball and a small one. The linearized eigenvalue problem shows that the large ball is unstable with some fastest growing mode. We specify the mode precisely.

Original languageEnglish
Pages (from-to)747-772
Number of pages26
JournalAdvances in Differential Equations
Volume5
Issue number4-6
Publication statusPublished - 2000
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this